◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annales Academia Scietiarum Fennica
  ( Vol.21 NO.2 / 1996 )
 
Quasiregular Semigroups
Pages 241-254
Tadeusz Iwaniec ,Gaven Martin 
Harmonic measure of some cantor type sets
Pages 255-270
Athanassios Batakis
The chordal norm of discrete mobius groups in several dimensions
Pages 271-287
Chun Cao
Regularity and extremality of quasiconformal homeomorphisms on cr 3-manifolds
Pages 289-308
Puqi Tang
Stochastic dynamics macroscopically governed by the porous medium equation for isothermal flow
Pages 309-352
Michael Ekhaus ,Timo Seppalainen 
Algebraic schwarzian differential equations
Pages 353-366
R. Hotzel and G. Jank
A Note on Relative Perturbation Bounds
Pages 357-361
Tristan Londre ,Noah H. Rhee 
The sobolev capacity on metric spaces
Pages 367-382
Juha Kinnunen ,Olli Martio 
On a theorem of beardon and maskit
Pages 383-388
Christopher J. Bishop
A note on gehring's lemma
Pages 389-398
Mario Milman
The complement of a quasimobius sphere is uniform
Pages 399-410
Paul MacManus
Uniform domains of higher order II
Pages 411-437
Pekka Alestalo ,Jussi Vaisala 
On the margulis constant for Kleinian groups, I
Pages 439-462
F. W. Gehring ,G. J. Martin 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드